Jump to content


Photo

Running Out Of Options...


  • Please log in to reply
No replies to this topic

#1 Salander

Salander

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 01 December 2011 - 01:22 PM

I was put on Cymbalta 90mg for neuropathic pain due to severe Interstitial Cystitis. I also suffer from Depression/Anxiety from complications of this disorder amoung other conditions. It took me a month to get up to 90mg. I had severe nausea and vivid dreams/night sweats and periods of heart racing. Once I was at max I had a week of elevated mood. I already have IBS so the nausea was kicking that into high gear. My pain lessoned somewhat and I felt like doing things once again. I was excited!!! Then everything flipped. Mood 360 - severe depression, thoughts of suicided and bodily harm. Bursts of rage for no reason. I started crying in the middle of conversations everywhere I went. I broke down at the pharmacy while talking to my pharmasist (so many meds we are on a 1st name basis). I cried through physiotherapy. Exercises were beyond effort. I told my doctor that I could not handle the side effects even though I was devistated because I was getting some...although just a bit...of pain relief. I waited a year and half to see a pain specialist team a hospital in a different province. This medication was highly recommended by them. I cut down from 90 to 60 in a week. I managed but my depression is still holding on. This week my doctors plan was 60 to 0 in 4 days. I am soooo messed up. He has me compounding 10mg Cipralex a day to get up to 30mg when I am fully off of Cymbalta. Nightmares/vivid dreams are worse than even. I completely flipped on my kids for not eating their breakfast etc. I felt like it was not me in the kitchen this morning. They were in tears as I said sorry and sent them off to school. I went back to bed and had more horrible dreams that forced me awake in sweat. This get off the meds quick plan sucks. My doctor was clearly concerned about my state of being. I am seeing him once an week. I am trying every and any pain med out there and this rollercoaster has been the worst so far.

Crying in Canada



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users